# SDR ASOA2018121475340

- Difficulty date: November 27, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 40,651 hours, 36,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7476718 OP# 62 FUSELAGE SKIN HAS 1 EA DENT BETWEEN FS605 AND FS589 FROM STR 24L TO 25L. C/A PERFORMED PERMANENT REPAIR IAW EXPRESSJET ECTC EA 32-2018-239
